# SDR AALA202203107350

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A300*
- Aircraft serial: 5795
- Aircraft time: 26,883 hours, 10,412 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Valve
- Condition: Fault Message
- Location: Zone 600 - Rh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL AILERON GREEN SYSTEM SERVO FAULT 2 ALONG WITH UN-COMMANDED AIRCRAFT ROLL. FLIGHT CREW REPORTED THE RIGHT WING DIPPED WHEN THE AILERON SERVO FAULT APPEARED. **SUPPLEMENTAL REPORT FOR AALA202203097350: REPLACED RIGHT WING AILERON SERVO VALVE FOR GREEN SYSTEM PER AMM 27-14-51. MAINTENANCE ALSO REPLACED THE ELEVATOR AILERON COMPUTER #1 (ELAC) PER AMM 27-93-34. (AALA202203108344) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED ** (CLOSED)
